You mean you took antibiotics back in August and you think the oral thrush is related to it now in December? Seems extremely unlikely that such a large time window would cause an oral candidiasis infection. Presumably you would have recovered your mouth/esophageal/gut flora since then, seeing as it is very unsterile in there.
To recover from any antibiotics it is helpful to eat the probiotic/prebiotic foods @Nance mentioned.
It should also be important that while you regret having taken antibiotics, in the future it is important to identify that antibiotics play an important role in dealing with infections and are lifesaving. Yes, they are heavily abused and create resistant strains, but we can go right ahead and blame factory farming for that one. If they work on you and you have an infection that could be dangerous, use them. I had a friend who wouldn't treat a simple UTI with antibiotics, and she ended up with a raging infection that has greatly reduced her fertility, they are not sure to what extent yet. Also it helps that I did two years of microbiology/immunology and learned about how easily bugs kill you, that will make you respect antibiotics for sure.
Hopefully your thrush clears up, that doesn't sound like a good time! Enjoy the kefir in the meantime!